# SDR 04FDEA03086

- Difficulty date: November 11, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 728
- Aircraft time: 16,113 hours, 8,214 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Smoke Alert
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TOOK OFF OUT OF KMEM AND AT 1800 FT, A MIN EQUIP SMOKE ALERT WARNING ECAM INDICATION.  REQUESTED TO LAND ASAP ALERT WAS CONFIRMED, QRH COMPLIED, NO EVIDENCE OF SMOKE ALERT STAYED UNTIL SHORT FINAL FOR RWY 18L ON SHORT FINAL ALERT WENT AWAY FOLLOWED BY SLATS/FLAPS FAULT LIGHT.  LANDED WITH SLATS/FLAPS 15/20.  REMOVED AND REPLACED AVIONICS MIN. EQUIPMENT SMOKE DETECTOR IAW A-300 MM26-15-12-4.OP'S TEST GOOD.
